# SDR FDEA201412084078

- Difficulty date: December 8, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 25,174 hours, 13,625 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Loose
- Location: Hyd Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON AFT FAIRING FROM FWD TO AFT NR 4 HYD TUBE CONNECTOR LOOSE.  REMOVED THE FITTING OF THE HYD TUBE BETWEEN WING AND PYLON IAW AMM 29-00-00-04 & DWG A29011098. MINOR REPAIR IAW GMM 6-2-100
